# SDR COMA2010072170020

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 18,206 hours, 13,057 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MSP RECEIVED SLATS FAIL CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  AFTER RESETTING SLAT SYSTEM PER FIM RECEIVED SLAT HALF SPEED STATUS MSG.  TRANSFERRED TO DEFERRED PER MEL 27-51-02-2.
